Please use this identifier to cite or link to this item: http://hdl.handle.net/1822/2866

TitleOn the global well-posedness of discrete Boltzmann systems with chemical reaction
Author(s)Oliveira, Filipe
Soares, A. J.
KeywordsDiscrete Boltzmann Equation
Chemically reacting gases
Hyperbolic PDEs
Issue dateAug-2005
PublisherJohn Wiley and Sons
JournalMathematical Methods in the Applied Sciences
Citation"Mathematical Methods in the Applied Science". ISSN 0170-4214. 28:12 (2005) 1491-1506.
Abstract(s)We study an initial-boundary value problem in one-space dimension for the discrete Boltzmann equation extended to a diatomic gas undergoing both elastic multiple collisions and chemical reactions. By integration of conservation equations, we prove a global existence result in the half-space for small initial data $\,N_0\in\,\mathcal{B}^1_+\cap L^1$.
TypeArticle
DescriptionClassificação AMS: 76P05, 35A05, 35L50
URIhttp://hdl.handle.net/1822/2866
DOI10.1002/mma.631
ISSN0170-4214
1099-1476
Publisher versionhttp://www3.interscience.wiley.com/cgi-bin/fulltext/110471484/PDFSTART
Peer-Reviewedyes
AccessOpen access
Appears in Collections:CMAT - Artigos em revistas com arbitragem / Papers in peer review journals

Files in This Item:
File Description SizeFormat 
ajsoares3.pdf154,7 kBAdobe PDFView/Open

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu ORCID